# SDR DL72L002117

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 70,711 hours, 47,774 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN L/E NOSE RIB OF NR 7 SLAT AT O/B SIDE OF ACTUATOR ATTACH FITTING.  REPAIR PER M/M 57-54-0.
